# SDR W8PA970185

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: M1136
- Condition: Inop
- Location: Fs 753l
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT LOWER OVERWING EMERGENCY LIGHT, IS INOP.  REPLACED BATTERY CHARGER AT STATION 753L.  (M)
